# SDR UPS09554332

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 SUPPORT BRACKET IS CRACKED ON THE NR 2 ENGINE INBD TURBINE COOLING INLET RING, 9 O'CLOCK PPS 156.  REMOVED AND REPLACED BRACKET IAW EM 72-52-03-300-003.
